About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947986, 8 pages
http://dx.doi.org/10.1155/2013/947986
Research Article

The Time-Fractional Coupled-Korteweg-de-Vries Equations

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Engineering, Yildiz Technical University, Davutpasa, 34210 Istanbul, Turkey

Received 5 January 2013; Accepted 7 February 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Abdon Atangana and Aydin Secer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kurulay, A. Secer, and M. A. Akinlar, “A new approximate analytical solution of Kuramoto-Sivashinsky equation using homotopy analysis method,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 267–271, 2013.
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, vol. 111 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  6. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent—II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  7. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  9. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  10. G. M. Zaslavsky, Hamiltonian Chaos and Fractional Dynamics, Oxford University Press, Oxford, UK, 2008. View at Zentralblatt MATH · View at MathSciNet
  11. A. Atangana, “Numerical solution of space-time fractional derivative of groundwater flow equation,” in International Conference of Algebra and Applied Analysis, pp. 1–20, June 2012.
  12. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Scopus
  14. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  15. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  16. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993, translated from the 1987 Russian original. View at MathSciNet
  17. G. Jumarie, “On the representation of fractional Brownian motion as an integral with respect to (dt)a,” Applied Mathematics Letters, vol. 18, no. 7, pp. 739–748, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Atangana and J. F. Botha, “Analytical solution of the groundwater flow equation obtained via homotopy decomposition method,” Journal of Earth Science & Climatic Change, vol. 3, no. 2, p. 115, 2012. View at Publisher · View at Google Scholar
  20. M. Merdan and S. T. Mohyud-Din, “A new method for time-fractionel coupled-KDV equations with modified Riemann-Liouville derivative,” Studies in Nonlinear Science, vol. 2, no. 2, pp. 77–86, 2011.
  21. S. A. El-Wakil, E. M. Abulwafa, M. A. Zahran, and A. A. Mahmoud, “Time-fractional KdV equation: formulation and solution using variational methods,” Nonlinear Dynamics, vol. 65, no. 1-2, pp. 55–63, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Matinfar and M. Ghanbari, “The application of the modified variational iteration method on the generalized Fisher's equation,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 165–175, 2008. View at Publisher · View at Google Scholar
  24. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. J. Biazar, Solving system of integral equations by Adomian decomposition method [Ph.D. thesis], Teacher Training University, Iran, 2002.
  26. A. Atangana, “New class of boundary value problems,” Information Sciences Letters, vol. 1, no. 2, pp. 67–76, 2012.